# SDR SWAA2013121623414

- Difficulty date: September 20, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 34,002 hours, 22,358 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5940741
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TOP SKIN STATION XFS 353 AFT OF FWD SPAR CORRODED.  REPAIRED SKIN IAW SRM.
